# SDR SWIA200921648

- Difficulty date: May 12, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 39,035 hours, 32,867 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6015 - MCD OUTER HANDLE WOULD NOT OPEN.  RIGGED LATCH CAM ASSEMBLY.
